# SDR SWAA2021070226489

- Difficulty date: October 28, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATE STRIP B5 787+3 + B5787+5 UNDERSIDE OF R/H TRANSITION ANGLE / REMOVED AND REPLACED PER SRM 51-40-02 ( PN # 146A8128-G)
